Hi all , 40 year old male here, been on trt for a bit over a year. Got prescribed the typical 20 test 500 iu 2xweek of HCG. ai 1 mg a week
got really bad cystic acne on shoulders, posted on here a few people suggested dropping the HCG if no kids are planned, which they are not. Spoke to doc and he was like you can try I guess but wasn’t set on the idea. Gave it a try and after about 2 weeks off the HCG I was getting no more acne flare ups.
Got labs done dec 16th
16 estradiol, got changed the ai to the 1 pill a week thats posted above
So all is good
Today the wife and I were getting our morning wrestling in and at one point she was like so your balls are getting smaller huh, which I had suspected but wasn’t sure
Question 1: Is it the DHT conversion with HCG causing the acne?
Question 2: could I take a lower dose of HCG, say 300iu 2x week, and get the benefits of testicular health ? Doc didn’t think so .
Any other thoughts or suggestions, def don’t want to get the cystic acne again, but if its healthier to take the HCG id like to find a balance.